Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am currently on Edarbyclor for high blood pressure. I

I am currently on Edarbyclor for high blood pressure. I was off of it for 6 days. My mother died of a stroke. My blood pressure was up to 200/116. My mouth was extremely dry, couldn't get enough water and was anxiety ridden, scared, and thinking was unclear. Are these normal symtoms for someone? What is normal for someone off of their blood pressure medication?
Sun, 21 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have high blood pressure I was fine earlier before I helped my neighbor at the laundromat (it was really hot inside) then I started to notice it was kinda hard to breathe, now that I m back home I drank some green tea to maybe calm it down but I feel as if it only made it worse, I m currently shaking, have minor somewhat chest pain and I can feel my heart kinda going an abnormal beat can you please help? Also my moms a nurse should I go to the hospital to get it checked out?

doctor1 MD

I am 46 year old and have a BP reading of 128/88. Should I be concerned. I have just started a healty eating program and regular exercise in the form of cardio, HIIT and weightlifting. My current weight and fat levels are too high and so I am using the exercise program to significantly reduce. My current weight is 84kgs with a height of 172cm. My lean to fat ration is 78% to 22%.

doctor1 MD

I have been diagnosed with high blood pressure. My current blood pressure is 180/105. I would like to inform that 3 days back I had fever and I took medicines such as Sinarest and Warclav 625. Do you think that these medicine are responsible for the high blood pressure?

Loading Online Doctors....